Inferences on correlation coefficients in some classes of nonnormal distributions

Yuan, Ke-Hai, Bentler, Peter M. . Journal of Multivariate Analysis 2000. 72 (2) :230-248

Locate this article in:

Bibtex

@article{CIS-166085,
  Author = {Yuan, Ke-Hai and Bentler, Peter M.},
  Title = {Inferences on correlation coefficients in some classes of nonnormal distributions},
  Journal = {Journal of Multivariate Analysis},
  Volume = {72},
  Number = {2},
  Year = {2000},
  Pages = {230--248},
  Keywords = {Kurtosis, Skewness, Fisher's $Z$-transformation, canonical correlation coefficients, pseudo-elliptical distributions}
}

Similar articles